Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  A permutation test for quantile regression
 
 
Title: A permutation test for quantile regression
Author: Cade, Brian S.
Richards, Jon D.
Appeared in: Journal of agricultural, biological, and environmental statistics
Paging: Volume 11 (2006) nr. 1 pages 106-126
Year: 2006
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands